Universidad Complutense de Madrid
E-Prints Complutense

Wall-crossing formulae for algebraic surfaces with positive irregularity.

Impacto

Descargas

Último año

Muñoz, Vicente (2000) Wall-crossing formulae for algebraic surfaces with positive irregularity. Journal of the London Mathematical Society. Second Series, 61 (1). pp. 259-274. ISSN 0024-6107

[img]
Vista previa
PDF
231kB

URL Oficial: http://arxiv.org/pdf/alg-geom/9709002v1.pdf


URLTipo de URL
http://arxiv.orgInstitución


Resumen

We extend the ideas of Friedman and Qin [5] to find the wall-crossing formulae for the Donaldson invariants of algebraic surfaces with pg = 0, q > 0 and anticanonical divisor −K effective, for any wall ç with lç = 1 4 (ç2 −p1) being 0 or 1.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Geometria algebraica
Ciencias > Matemáticas > Topología
Código ID:21287
Depositado:10 May 2013 10:47
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo